# SDR SWAA010566

- Difficulty date: February 25, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 46,917 hours, 45,843 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546431
- Part serial: B01052
- Condition: Delaminated
- Location: Lt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND LT WING L/E OUTBD FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
